Alert archive / Connecticut / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 64, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2005, 6:05 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2005, 6:05 PM EDT (22:05 UTC)
- Expired
- Jul 1, 2005, 7:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
The radar
The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:40 PM EDT | TSTM WND DMG | Cornwall, CT | WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 012205
SVRALY
CTC005-012300-
/O.NEW.KALY.SV.W.0064.050701T2205Z-050701T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT FRI JUL 1 2005
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT
* UNTIL 700 PM EDT
* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF SHARON TO 7
MILES SOUTHWEST OF SHARON TO 10 MILES WEST OF KENT...OR ALONG A
LINE EXTENDING FROM 15 MILES EAST OF RHINEBECK TO 16 MILES NORTH OF
SHERMAN TO 11 MILES NORTH OF PAWLING...AND MOVING SOUTHEAST AT 25
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHARON AND KENT BY 620 PM EDT
GAYLORDSVILLE BY 625 PM EDT
CORNWALL BRIDGE POTTERY...CORNWALL BRIDGE AND NEW PRESTON BY 635 PM
EDT
NEW MILFORD BY 640 PM EDT
WOODBURY CENTER...LITCHFIELD AND LITCHFIELD GREEN BY 700 PM EDT
LAT...LON 4149 7337 4152 7339 4151 7344 4165 7349
4166 7351 4195 7349 4178 7304 4161 7303
4157 7309 4156 7316 4152 7316 4151 7331
4150 7333 4149 7333 4148 7333
$$
GGG/VTK1 follow-up statement
000
WWUS51 KALY 012236
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
635 PM EDT FRI JUL 1 2005
CTC005-012300-
/O.CON.KALY.SV.W.0064.000000T0000Z-050701T2300Z/
LITCHFIELD CT-
635 PM EDT FRI JUL 1 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM EDT FOR
SOUTHERN LITCHFIELD COUNTY...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FLANDERS TO HATCH FOUR
CORNERS TO BOARDMAN BRIDGE...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTH OF NEW MILFORD TO 6 MILES NORTH OF NEW MILFORD TO SHERMAN...
MOVING SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WARREN...PRESTON HILL...MARBLE DALE AND CANDLEWOOD TRAILS BY 640 PM
EDT
NEW PRESTON...THE CLAM SHELL...STILL RIVER AND LANESVILLE BY 645 PM
EDT
WOODVILLE AND WASHINGTON BY 650 PM EDT
LAT...LON 4149 7337 4152 7339 4151 7344 4165 7349
4166 7351 4195 7349 4178 7304 4161 7303
4157 7309 4156 7316 4152 7316 4151 7331
4150 7333 4149 7333 4148 7333
$$
GGG/VTKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:55 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 1, 2:55 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 255 PM EDT FRI JUL 1 2005 ZONES OUT EARLY...DUE TO THE WATCH. INCLUDED A REST OF THE AFTERNOON. OTHER PRODUCTS BEING SHIPPED OUT. .SYNOPSIS...A STRONG COLD FRONT...WORKING IN WESTERN NEW YORK STATE...WILL SWEEP ACROSS OUR REGION THROUGH THE EVENING HOURS. WE STILL EXPECT STRONG TO LOCALLY SEVERE THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF THE FRONT. AFTER THE COLD FRONT PUSHES TO OUR EAST...CANADIAN HIGH PRESSURE...BUILDING TO OUR SOUTH...WILL BRING A MUCH DRIER AND COOLER AIR MASS FOR THE BEGINNING OF THE HOLIDAY WEEKEND. && .SHORT TERM (TONIGHT THROUGH MONDAY)...AFTER A SLOW START...SOME CONVECTION HAS BEEN FIRING UP TO THE EAST OF THE PRE-FRONTAL TROUGH....WHICH IS IN CENTRAL NEW YORK STATE AND OF COURSE THE COLD FRONT...STILL JUST TO THE WEST OF WESTERN NEW YORK STATE. THESE ROGUE STORMS IN MONTGOMERY COUNTY HAVE GROWN TO SEVERE LIMITS (PER RADAR) AND HAVE SHOWN SOME MODERATE CONVERGENCE AND ROTATION. CELL VIL IS UP TO 67...HIGHER THAN OUR VIL OF THE DAY WHICH IS AT 57. ALREADY HAVE FIRED OFF A FEW SVRS. THE WHOLE AREA HAS BEEN INCLUDED IN A SEVERE THUNDERSTORM WATCH UNTIL 9 PM. THE ATMOSPHERE IS DESTABILIZING...AND WE HAVE SOME PRETTY HEALTHY HELICITIES...ESPECIALLY IN AND AROUND THE MID HUDSON VALLEY. MITIGATING FACTORS INCLUDE A NOT SO STEEP H8-H5 LAPSE RATE...BUT EVEN THAT SHOULD INCREASE WITH TIME. OUR AREA COMES UNDER RR REGION OF THE UPPER JETLET BY LATE IN THE DAY. THE COLD FRONT IS FORECAST TO CROSS OUR REGION BETWEEN 00Z-05Z. AFTER THAT...GOOD SUBSIDENCE AND DRYING SHOULD BRING CLEARING AND MUCH MORE COMFORTABLE CONDITIONS. IN FACT THE MET NOS STILL ONLY GO AROUND 70 FOR HERE TOMORROW. HOWEVER EVEN THE COOLER NAM GIVES A H8 TEMPS OF NO LOWER THAN ABOUT 10C SO BELIEVE THESE VALUES ARE TOO LOW GIVEN THE TIME OF YEAR. WENT CLOSER TO WARMER FWC/MET VALUES...ACTUALLY THROUGHOUT THE SHORT TERM. EITHER WAY SATURDAY AND ESPECIALLY SUNDAY...LOOK STELLAR. THE COOL NIGHTS WILL ALLOW US TO GIVES THOSE AIR CONDITIONERS A REST. BY INDEPENDENCE DAY...A SOUTH TO SOUTHWEST WIND WILL PUMP SOMEWHAT WARMER AND MORE HUMID WEATHER BACK OUR WAY...BUT IT SHOULD NOT BE AS UNBEARABLE AS WHAT WE HAVE ENDURE IN THIS STRETCH. && .LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...AFTER A QUIET SPELL THROUGH INDEPENDENCE DAY...ANOTHER COLD FRONT AND UPPER LEVEL TROUGH WILL APPROACH FROM THE NORTHWEST AND WILL BREAK THE BACK OF ANY IMPENDING HEAT WAVE. THE LATEST GFS ACTUALLY SHOWS A TENDENCY FOR A CUTOFF LOW TO TRY TO FORM ON BY LATE TUESDAY AND LINGER THROUGH WEDNESDAY. WILL KEEP CHANCES IN FOR TUESDAY AND WEDNESDAY AND SLIGHT CHANCES ON THURSDAY...ALTHOUGH THE AFOREMENTIONED FRONT AND UPPER AIR LOW LOOKS TO SLIDE EAST BY THAT DAY. && .AVIATION...THE MAIN CONCERN WILL BE CONVECTION INTO EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE IN THE AFTERNOON OR EARLY EVENING. LOCALLY STRONG WIND GUSTS COULD REACH 40 KNOTS OR MORE BETWEEN ABOUT 20Z AND 01Z. IF STRONG WINDS/HAIL OR CLOUD TO GROUND LIGHTNING AFFECT KALB...A AWW WILL BE ISSUED. AFTER FROPA WINDS WILL SHIFT TO THE WEST-NORTHWEST AND ANY CLOUDS WILL DISSIPATE. WE WILL BE LOOKING AT VFR CONDITION THROUGH AT LEAST SATURDAY WITH UNRESTRICTED VISIBILITIES. && .HYDROLOGY...WHILE THE PRIMARY THEME UNTIL THIS EVENING SHOULD NOT BE FLASH FLOODING...THERE COULD VERY WELL BE SOME VERY LOCALIZED FLOODING. IN FACT...A FFW HAS ALREADY BEEN ISSUED FOR EASTERN MONTGOMERY COUNTY WHERE RADAR ESTIMATED TWO INCHES OF RAINFALL COULD BE FALLING PER HOUR. PWS WILL CREEP BACK TOWARD 2 INCHES. SOME BACK BUILDING IS POSSIBLE. WITH TIME...THE CELLS SHOULD START MOVING MORE QUICKLY WITH TIME BUT UNTIL THEN...COULD BE LOOKING AT SOME ADDITIONAL LOCALIZING FLOODING. MEANWHILE...AVERAGE RIVER BASIN RAINFALL IS PROJECTED TO BE AROUND HALF AN INCH...WHICH MEANS LARGER STEM RIVERS SHOULD NOT BE AFFECTED MUCH (IF AT ALL). AFTER THE COLD FRONT AND STORMS MOVES TO OUR EAST...DRY WEATHER AND NO HYDRO PROBLEMS ARE EXPECTED THROUGH THE HOLIDAY WEEKEND. THE NEXT CHANCE OF THUNDERSTORMS IS NOT UNTIL NEXT TUESDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...SEVERE THUNDERSTORM WATCH-001-013-020100 MA...SEVERE THUNDERSTORM WATCH-001-025-020100 NY...SEVERE THUNDERSTORMS WATCH- 032-033-038>043-047>054-058>061-063>066- 082>084-020100 VT...SEVERE THUNDERSTORM WATCH-013>015-020100 && SYNOPSIS...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...KOLECI HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 1, 1:53 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 153 PM EDT FRI JUL 1 2005 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-2 153 PM EDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. .DAY ONE... SEVERE THUNDERSTORM WATCH 572 IN EFFECT UNTIL 9 PM. .DAYS TWO THROUGH SEVEN... TUESDAY THOUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD IN MASSACHUSETTS... BERKSHIRE IN NEW YORK... ALBANY COLUMBIA DUTCHESS FULTON GREENE HAMILTON HERKIMER MONTGOMERY RENSSELAER SARATOGA SCHENECTADY SCHOHARIE ULSTER WARREN WASHINGTON IN VERMONT... BENNINGTON WINDHAM
In the hours before
Special weather statement, Jul 1, 4:45 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 445 PM EDT FRI JUL 1 2005 NYZ047-012115- ...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY... AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS TO 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR BREAKABEEN...OR ABOUT 6 MILES SOUTHEAST OF COBLESKILL...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... MIDDLEBURGH BY 450 PM EDT SCHOHARIE AND CENTRAL BRIDGE BY 455 PM EDT IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER.
Local storm report, Jul 1, 4:52 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
452 PM EDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG SCHAGHTICOKE 42.90N 73.59W
07/01/2005 RENSSELAER NY LAW ENFORCEMENT
WIRES DOWN...TREE DOWN.
&&
KLAPENTASpecial weather statement, Jul 1, 5:00 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 500 PM EDT FRI JUL 1 2005 NYZ041-042-083-012145- ...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH SARATOGA AND NORTHERN WARREN COUNTIES... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF EAGLE POINT CAMPGROUND TO DAY CENTER TO EDINBURG...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF NEWCOMB TO 16 MILES SOUTHWEST OF LAKE GEORGE VILLAGE TO 17 MILES NORTHEAST OF GLOVERSVILLE...AND MOVING SOUTHEAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... EAGLE POINT CAMPGROUND AND CHESTERTOWN BY 505 PM EDT LAKE LUZERNE CAMPGROUND...WARRENSBURG AND LAKE LUZERNE-HADLEY BY 515 PM EDT CORINTH BY 520 PM EDT ROCK CITY FALLS...LAKE GEORGE VILLAGE AND LAKE GEORGE BY 525 PM EDT BOLTON LANDING BY 530 PM EDT RAINFALL AMOUNTS WILL RANGE FROM A HALF AN INCH TO AN INCH FROM THIS LINE OF THUNDERSTORMS. TAW/HWJIV
Local storm report, Jul 1, 5:17 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
517 PM EDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD AMSTERDAM 42.94N 74.19W
07/01/2005 MONTGOMERY NY LAW ENFORCEMENT
STATE ROUTE 5 AND TRUAX ROAD WASHED OUT.
0335 PM TSTM WND DMG PATTERSONVILLE 42.89N 74.08W
07/01/2005 SCHENECTADY NY LAW ENFORCEMENT
TREES DOWN ON ROUTE 160
0350 PM HAIL ROTTERDAM JUNCTION 42.87N 74.05W
07/01/2005 0.75 INCH SCHENECTADY NY AMATEUR RADIO
LIMBS DOWN ALSO
0415 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
07/01/2005 SCHENECTADY NY LAW ENFORCEMENT
TREES DOWN
0420 PM TSTM WND DMG CLIFTON PARK 42.85N 73.81W
07/01/2005 SARATOGA NY LAW ENFORCEMENT
TREE DOWN
0430 PM TSTM WND DMG COLONIE 42.73N 73.85W
07/01/2005 ALBANY NY LAW ENFORCEMENT
WIRES DOWN
0445 PM TSTM WND DMG COLONIE 42.73N 73.85W
07/01/2005 ALBANY NY LAW ENFORCEMENT
TREE DOWN ON WIRES
0445 PM TSTM WND DMG SCHAGHTICOKE 42.90N 73.59W
07/01/2005 RENSSELAER NY LAW ENFORCEMENT
WIRES DOWN...TREE DOWN.
0450 PM TSTM WND DMG VALLEY FALLS 42.90N 73.56W
07/01/2005 RENSSELAER NY LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
KLAPENTASpecial weather statement, Jul 1, 5:49 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 549 PM EDT FRI JUL 1 2005 NYZ040-041-043-048>050-083-084-012230- ...A LINE STRONG THUNDERSTORMS MOVING THROUGH EASTERN MONTGOMERY...SCHENECTADY...SARATOGA...NORTHERN WARREN AND SOUTHERN WASHINGTON COUNTIES... AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LAKE GEORGE VILLAGE TO ROCK CITY FALLS TO 8 MILES WEST OF ROTTERDAM JUNCTION...OR ALONG A LINE EXTENDING FROM LAKE GEORGE VILLAGE TO 6 MILES NORTHWEST OF SARATOGA SPRINGS TO 6 MILES SOUTH OF AMSTERDAM...AND MOVING EAST AT 25 MPH. THUNDERSTORMS WILL BE NEAR... ROTTERDAM JUNCTION...MILTON AND GLENS FALLS BY 555 PM EDT SARATOGA SPRINGS AND BALLSTON SPA BY 600 PM EDT HUDSON FALLS AND FORT EDWARD BY 605 PM EDT COMSTOCK...SCOTIA AND SCHENECTADY BY 610 PM EDT RAINFALL AMOUNTS FROM THIS LINE MAY RANGE FROM A HALF AN INCH TO AN INCH. TAW/HWJIV
Local storm report, Jul 1, 5:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
556 PM EDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG SOUTH GLENS FALLS 43.30N 73.64W
07/01/2005 SARATOGA NY LAW ENFORCEMENT
TREES DOWN
&&
KLAPENTAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:55 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 68 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.